# SDR JIKA2014090101

- Difficulty date: September 1, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N556UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT556
- Aircraft time: 20,514 hours, 22,693 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006029
- Condition: Punctured
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING APPROACH PILOT NOTICED A LOSS OF HYD PRESS.  PILOT PERFORMED EMER CHECKLIST PROCEDURE ITEMS & MANUALLY EXTENDED LG.  PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED A PIN HOLE IN THE FLAP UP LINE AT HYD POWER PACK.  REPLACED THE FLAP UP HYD LINE, PERFORMED LEAK & OPERATIONAL CHECKS OF HYD SYS ALL CHECKS WERE NORMAL.
